# SDR DL76G060533

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 65,110 hours, 15,245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 321004258
- Part serial: 497
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB AT FL 3200, RECEIVED TAILSKID EICAS MSG TAIL SKID WARNING LIGHT BOTH MAIN LANDING GEAR LIGHTS W/2 BULBS, NO LANDING LIGHT W/1 BULB  FOLLOWING STATUS MSGS.  AIR/GND DISAGREE L REV ISLN VLV LANDING GEAR MONITOR CABIN ALT AUTO 1 NOSE A/G DISAGREE.  ALSO REV ISLN WARNING LIGHT ON CENTER THROTTLE QUADRANT, ACARS LOGGED A/C ON AND TCAS STOPPED WORKING.  PSEU FAULTS CARDS 11 AND 12.  REPLACED PSEU.
